| Catalog Number |
509-02-036 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Joint Laxity (4526)
| Date of Event |
12/10/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision surgery - due to baseplate failure and loosening.
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
Additional Manufacturer Narrative
See h6, h10 and h11 complaint has been evaluated and is similar to report number 1644408-2024-00701; 509-02-036, s802 - device failed, revision surgery if additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.